ADVERTISEMENT

Q. I feel pain in thigh, back and breast after taking Unwanted 72. Kindly advise.

Answered by
Dr. Sameer Kumar
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Nov 30, 2019

Hello doctor,

Me and my fiancee had sex. But there was no penetration and no ejaculation. I ejaculated in washroom and wiped myself with a towel but we did again after 10 minutes. This time also there was no ejaculation. We got scared and took Unwanted 72 within 48 hours. After taking pills she skipped her menses on her due date but on then last day, periods started and lasted for five days with heavy flow. Now, periods have stopped but she still complains about lower back pain, pain in thigh area and breast tenderness. Are these due to pill side-effects?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

As she had the withdrawal bleeding for five days already after taking the pill, it indicates that she is pregnancy safe. But the present breast soreness, low abdominal and backache is due to progesterone effect and is common due to the high dose progesterone. This shall subside in next 24 hours if she increases her daily water intake to 4 to 5 litres to counter the Progesterone effect.

Thank you doctor,

Pregnancy safe means not pregnant?

#

Hi,

Welcome back to icliniq.com.

Yes, pregnancy safe means not pregnant.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Took Unwanted 72 and bled after 13 days.Is that implantation bleeding or withdrawal bleeding?

Hello Doctor, We (me and my fiancee) had unprotected sex on the 11th day of the month (mensuration) ...   Read full

I have not got withdrawal bleeding after 10 days of taking Unwanted 72. Why?

Hello doctor, I had unprotected sex 10 days back and then took Unwanted 72 after four hours ... You have rightly taken the emergency contraceptive pill within 72 hours of u...   Read full

Will there be withdrawal bleeding if Unwanted 72 is taken for no reason?

.. results in delayed or earlier periods, and also may result in withdrawal bleeding and nothing harmful will happen if someone takes it for no reason. Hope it has helped you. If you require any further queries, please do not hesitate to contact me ....   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.